Member
Posts: 59
Registered: ‎08-01-2018

Re: Anyone on Taxol

Hi Lyndyloo. Were u on the Capacitabine Forum? Looks like Cap has stopped working for me and like u will probably be starting on Taxol. Am told this will be weekly and ongoing. I wish u well. X
Member
Posts: 498
Registered: ‎01-05-2012

Re: Anyone on Taxol

Afternoon Helen

Thank you so much for your advice regarding. Might be my age coming up 66 I was told yesterday
It is planned for 12 but she said alot of people don't manage 12.

If you don't mind me asking was both of your chemos back to back.

I have bone and liver mets now. For 8 years I was bone only. Developed liver mets last October.

I have asked for cold cap now. Don't think I can have loosing my hair again. I know it is not guaranteed but I want to try.

I asked also yesterday once I have had chemo I would go onto hormone therapy.

I am fit and relatively active and healthy for my age that is why I think they want me to try this treatment.

I will be in touch to see how you are getting on. I will let you know about myself once I start treatment.

Once again thank you for you response.

Linda
Member
Posts: 344
Registered: ‎18-01-2013

Re: Anyone on Taxol

Hi Linda
I am on week 7 of an 18 week course of Taxol (also known as paclitaxel). I lost my hair on week 5. My onc said the main side effect would be fatigue which I have to agree with, it's really starting to kick in now. Had no nausea, a couple of stomach upsets but nothing else so far. Neuropathy is the loss of sensation in your nerve endings, it usually affects fingers and toes. I previously had eribulin for 23 cycles & suffered on and off with neuropathy but haven't had it on paclitaxel as yet.
All the very best with your treatment.
Helen x
Member
Posts: 498
Registered: ‎01-05-2012

Anyone on Taxol

Afternoon all

I am due to taxol in the next couple of weeks and I was wondering has anyone got any advice which would be helpful.

I was told the usual treatment is 12 weekly infusions but alot of people have to stop as they develop neopathy what ever that is.

Thanks in advance.

Linda